Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Taking olmesartan, medoximil and revelol after having CABG. On medication fro anxiety. Can I increase medication?

I hv undergone CABG in Nov 2011. At present taking olmesartan medoximil 20 mg in the morning. revelol AM50-5 in the afternoon. Etizola plus 5 in night for anxiety and Rosuvafit 20 . My bp is under control 110/65. I feel dystolic is bit low. Can I reduce Revelol AM 50-5 to half a dose and increase ETIZOLA +5 to 2tablets for I still feel anxiety.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Revelol is a beta blocker and has several uses - including anxiety.

Etizola has etizolam (for anxiety) AND Escitalopram (for Depression) / theoretically the dose can be increased, / but Escitalopram has side effects of its own, including possible changes in ECG / Never change your medicine or their doses without consulting your doctor.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 11 Apr 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor